LizyMAX

Without prescription medical Tablets 10 tablets
Without prescription medical 23557

Each coated tablet contains 684 ibuprofen with lysine (ibuprofenum lysinum) that is an equivalent of 400mg ibuprofen (ibuprofenum)

Indications:

Acute pain with the symptoms  of migraine with or without aura. Tension pain. Other pains (e.g. backaches, toothaches, muscle pains, joint pains, period pains, neuralgia). Pains associated with cold and flu. Fever associated with various ailments (such as flu, cold and other contagious illnesses).

Contraindications:

Hypersensitivity to ibuprofen or to any of the excipients, or to any other nonsteroidal anti-inflammatory drugs (NSAIDs). Do not use if you are in the course of an acetylsalicylic acid treatment or other nonsteroidal anti-inflammatory drugs (NSAIDs). Do not us if you have a history of allergic reactions such as rhinitis, urticaria, bronchoconstriction or bronchial asthma. Active or history of stomach and (or) duodenum ulceration, perforation or bleeding, also after NSAID use. Acute liver failure or acute kidney failure. Acute heart failure (NYHA Class: IV). 3rd trimester of pregnancy. Intracerebral or any other haemorrhage. Blood clotting disorders (ibuprofen may prolong the time of bleeding), petechiae and purpura. Other blood diseases such as thrombopenia.

The page you are visiting makes use of cookies. Settings for these files can be changed in the options of browser used to browse the Internet.
If you want to learn more about cookies files read the Privacy Policy.
If cookie settings are not changed, while browsing the site information will be automatically stored in the memory of your device.